MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AGBA PICC NAVICURVE: 1L 4.5FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC AGBA PICC NAVICURVE: 1L 4.5FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA
Catalog Number DLX-45541-CURVB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "after the sheath was inserted and the picc was threaded, the inserter tried to separate the tabs and one separated.The nurse was able to finish peeling the two sides of the sheath apart and complete the case".There was no reported patient harm or consequence.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The photo shows a peel-away sheath torn along its score lines with one tab appearing to have a portion of the extrusion attached.This supported the customer report that the tab, along with a portion of the extrusion, had separated prior to complete tearing of the sheath extrusion along the score lines.A device history record review was performed, and no relevant findings were identified.The customer report of peel away sheath tearing incorrectly was confirmed through investigation of the customer supplied photo.The photo shows a peel-away sheath torn along its score lines with one tab appearing to have a portion of the extrusion attached.This supported the customer report that the tab, along with a portion of the extrusion, had separated prior to complete tearing of the sheath extrusion along the score lines.Based on the customer report and the photo provided, manufacturing likely caused or contributed to this event.A non-conformance was created to further investigate this issue.Teleflex will continue to monitor and trend on reports of this nature.

Brand Name
AGBA PICC NAVICURVE: 1L 4.5FR X 55CM BP
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19339312
Report Number9680794-2024-00466
Device Sequence Number12545390
Product Code LJS
UDI-Device Identifier10801902208696
UDI-Public10801902208696
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K220363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2025
Device Catalogue NumberDLX-45541-CURVB
Device Lot Number33F23K0375
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown